JMI cover

Journal of Mathematical Inequalities

Volume: 12

Year: 2018

Articles

Issue: 1 (March, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-01 Zhen-Hang Yang, Jingfeng Tian: Monotonicity and sharp inequalities related to gamma function 1–22 View View
12-02 Jibing Qi, Wen Wang: Schur convex functions and the Bonnesen style isoperimetric inequalities for planar convex polygons 23–29 View View
12-03 Liwei Wang, Lisheng Shu: Boundedness of some sublinear operators on weighted variable Herz-Morrey spaces 31–42 View View
12-04 Yang-Hi Lee, Soon-Mo Jung, Michael Th. Rassias: Uniqueness theorems on functional inequalities concerning cubic-quadratic-additive equation 43–61 View View
12-05 Jian Liu: New refinements of the Erdös-Mordell inequality 63–75 View View
12-06 Zizun Li: A generalized nonlinear sums-difference inequality and its applications 77–94 View View
12-07 Fadel Nasaireh, Ioan Raşa: Another look at Voronovskaja type formulas 95–105 View View
12-08 Masayuki Fujimoto, Yuki Seo: Matrix Richard inequality via the geometric mean 107–111 View View
12-09 Bicheng Yang, Qiang Chen: A more accurate multidimensional Hardy-Hilbert type inequality with a general homogeneous kernel 113–128 View View
12-10 Dong Zhao, Xiaoqin Li, Kehan Wu: The moment of maximum normed sums of randomly weighted pairwise NQD sequences 129–141 View View
12-11 Muhammad Uzair Awan, Muhammad Aslam Noor, Marcela V. Mihai, Khalida Inayat Noor: Inequalities via harmonic convex functions: conformable fractional calculus approach 143–153 View View
12-12 Nicuşor Minculete: Considerations about the several inequalities in an inner product space 155–161 View View
12-13 H. M. Srivastava, Khaled Mehrez, Živorad Tomovski: New inequalities for some generalized Mathieu type series and the Riemann zeta function 163–174 View View
12-14 Jing-Feng Tian, Ming-Hu Ha: Properties and refinements of Aczél-type inequalities 175–189 View View
12-15 Chang-Jian Zhao, Wing-Sum Cheung: On Hilbert's inequalities with alternating signs 191–200 View View
12-16 Fengxiang Feng, Dingcheng Wang, Qunying Wu: Complete and complete moment convergence for weighted sums of ρ̃-mixing random variables 201–217 View View
12-17 Haidong Liu, Fanwei Meng: Nonlinear retarded integral inequalities on time scales and their applications 219–234 View View
12-18 Ricai Luo, Wu-Sheng Wang, Zongyi Hou: Explicit bounds of unknown function of some new weakly singular retarded integral inequalities with applications 235–250 View View
12-19 Abderrahim Baghdad, Mohamed Chraibi Kaadoud: Maximal numerical range of a compact set and applications to some Dragomir's inequalities 251–265 View View
12-20 Sadia Khalid, Josip Pečarić, Ivan Perić: Refinements and generalizations of majorization, Favard and Berwald-type inequalities via Fink identity 267–284 View View
12-21 Kui Wang: Estimates for the first eigenvalue for p-Laplacian with mixed boundary conditions 285–302 View View
Issue: 2 (June, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-22 Jadranka Mićić Hot, Yuki Seo: An interpolation of Jensen's inequality and its applications to mean inequalities 303–313 View View
12-23 Mohammad Bagher Ghaemi, Venus Kaleibary, Shigeru Furuichi: On reverses of the Golden-Thompson type inequalities 315–323 View View
12-24 Ludmila Nikolova, Sanja Varošanec: Cauchy and Pólya-Szegö type inequalities involving two linear isotonic functionals 325–338 View View
12-25 Fugen Gao, Mengyu Tian: Some inequalities related to p-Schatten norm 339–345 View View
12-26 Haoyuan Li, Haibo Lin: Boundedness of Marcinkiewicz integrals on Hardy spaces Hp over non-homogeneous metric measure spaces 347–364 View View
12-27 Jian-Jun Lei, Jing-Jing Chen, Bo-Yong Long: Optimal bounds for the first Seiffert mean in terms of the convex combination of the logarithmic and Neuman-Sándor mean 365–377 View View
12-28 Tserendorj Batbold, Laith E. Azar: A new form of Hilbert integral inequality 379–390 View View
12-29 Abimbola Abolarinwa: Gradient estimates for a nonlinear elliptic equation on complete noncompact Riemannian manifold 391–402 View View
12-30 Guoxiang Lu: New refinements of Jensen's inequality and entropy upper bounds 403–421 View View
12-31 Deepak Bansal, Halit Orhan: Partial sums of Mittag-Leffler function 423–431 View View
12-32 István Fazekas, Sándor Pecsora, Bettina Porvázsnyik: General theorems on exponential and Rosenthal's inequalities and on complete convergence 433–446 View View
12-33 Monire Hajmohamadi, Rahmatollah Lashkaripour, Mojtaba Bakherad: Some generalizations of numerical radius on off-diagonal part of 2 × 2 operator matrices 447–457 View View
12-34 Jing-Feng Tian, Ming-Hu Ha, Chao Wang: Improvements of generalized Hölder's inequalities and their applications 459–471 View View
12-35 Branko Malešević, Tatjana Lutovac, Bojan Banjac: A proof of an open problem of Yusuke Nishizawa for a power-exponential function 473–485 View View
12-36 Lijuan Liu: The dual Orlicz-Brunn-Minkowski inequality for concave functions 487–506 View View
12-37 Haiwu Huang, Hang Zou, Yanhong Feng, Fengxiang Feng: A note on the strong convergence for weighted sums of ρ*-mixing random variables 507–516 View View
12-38 U. Amato, B. Della Vecchia: Inequalities for Shepard-type operators 517–530 View View
12-39 Eze R. Nwaeze: Time scale versions of the Ostrowski-Grüss type inequality with a parameter function 531–543 View View
12-40 Milica Klaričić Bakula, Kazimierz Nikodem: Converse Jensen inequality for strongly convex set-valued maps 545–550 View View
12-41 Peng Gao: On weighted Hardy inequalities for non-increasing sequences 551–557 View View
12-42 Ersin Şimşek, Tuncay Tunç: On approximation properties of some class positive linear operators in q-analysis 559–571 View View
12-43 Zhenlong Gao: Berry-Esseen type inequality for a Poisson randomly indexed branching process via Stein's method 573–582 View View
12-44 Ana-Maria Acu, Carmen Violeta Muraru: Certain approximation properties of Srivastava-Gupta operators 583–595 View View
12-45 Mamoru Nunokawa, Janusz Sokół: Ozaki's inequality and Umezawa's condition for multivalent functions 597–604 View View
Issue: 3 (September, 2018)
Article number / DOI Authors / Title Pages Abstract Article
12-46 Zsolt Páles, Éva Székelyné Radácsi: A new characterization of convexity with respect to Chebyshev systems 605–617 View View
12-47 Aigerim Kopezhanova, Erlan Nursultanov, Lars-Erik Persson: A new generalization of Boas theorem for some Lorentz spaces Λq(ω) 619–633 View View
12-48 Haiyang Yu: Circular rearrangement inequality 635–643 View View
12-49 Erhan Deniz, Jay M. Jahangiri, Samaneh G. Hamidi, Sibel K. Kına: Faber polynomial coefficients for generalized bi-subordinate functions of complex order 645–653 View View
12-50 Shahid Qaisar, Farooq Ahmad, S. S. Dragomir, Muhammad Iqbal: New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex 655–664 View View
12-51 Zhanpeng Yang, Wenjuan Ren, Tianzhou Xu: Ulam-Hyers stability for matrix-valued fractional differential equations 665–675 View View
12-52 Rozarija Mikić, Đilda Pečarić, Josip Pečarić: Inequalities of the Jensen and Edmundson-Lah-Ribarič type for 3-convex functions with applications 677–692 View View
12-53 Sheetal Deshwal, Ana Maria Acu, P. N. Agrawal: Pointwise approximation by Bézier variant of an operator based on Laguerre polynomials 693–707 View View
12-54 Youyu Wang, Qichao Wang: Lyapunov-type inequalities for nonlinear differential equation with Hilfer fractional derivative operator 709–717 View View
12-55 Evgeniya Burtseva, Staffan Lundberg, Lars-Erik Persson, Natasha Samko: Multi-dimensional Hardy type inequalities in Hölder spaces 719–729 View View
12-56 Naveed Latif, Nouman Siddique, Josip Pečarić: Generalization of majorization theorem-II 731–752 View View
12-57 Shoshana Abramovich: Extended normalized Jensen functional related to convexity, 1-quasiconvexity and superquadracity 753–764 View View
12-58 Weifeng Xu, Yi Wu, Rui Zhang, Huiling Jiang, Xuejun Wang: The mean consistency of the weighted estimator in the fixed design regression models based on m-END errors 765–775 View View
12-59 Yong Hong, Bing He, Bicheng Yang: Necessary and sufficient conditions for the validity of Hilbert type integral inequalities with a class of quasi-homogeneous kernels and its application in operator theory 777–788 View View
12-60 Ali Akbulut, Ramin V. Guliyev, Suleyman Celik, Mehriban N. Omarova: Fractional integral associated with Schrödinger operator on vanishing generalized Morrey spaces 789–805 View View
12-61 Khaled Boukerrioua, Dallel Diabi, Imen Meziri: New explicit bounds on Gamidov type integral inequalities on time scales and applications 807–825 View View
12-62 R. Ch. Mustafayev, N. Bilgiçli: Generalized fractional maximal functions in Lorentz spaces Λ 827–851 View View
12-63 Li-Chang Hung, Pei-Ying Li: On generalization of D'Aurizio-Sándor inequalities involving a parameter 853–860 View View
12-64 Ali Aral, Daniel Cárdenas-Morales, Pedro Garrancho: Bernstein-type operators that reproduce exponential functions 861–872 View View
12-65 Edward Neuman: On a new family of bivariate means II 873–882 View View
12-66 Xiangdong Liu, Xiaojie Jin: The Spitzer law for ψ-mixing random variables 883–888 View View
12-67 Zhen-Hang Yang, Jing-Feng Tian: A family of Windschitl type approximations for gamma function 889–899 View View